# SDR 2004UALA01165

- Difficulty date: November 29, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 39,644 hours, 13,749 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 365 BL0 TO RBL15 CORRODED.  REMOVED CORROSION AND INSTALLED FLOOR BEAM REPAIR.
